Only on my 2nd inj. Still feeling wiped out, now muscle weakness, like a heavy feeling and extremities have random twitching and vibration feeling. Anyone else have this?
Sgr35, It has been 6 weeks since my 2nd dose of Stelara. Yes, I have felt muscle weakness and "wiped out" most days. I often feel like I'm seriously tranquilized. I occasionally feel vibration in my l or r foot that lasts 3-4 seconds. Occasional twitch in left cheek not extremities. The fatigue is much better in the last two weeks. Also, in last 3 weeks the "muscle weakness" feeling is fading with no apparent loss of muscle. Stretching often seems to help range of motion as well as energy. Best wishes to you.
I had my initial shot of Stelara end of October 2016. After about 2 weeks I had extreme muscle weakness in my lower arms and could barely pick up anything. I didn't get the shot at the end of November due to cold symptoms. Went to Primary Doctor and had all blood work performed and my Thyroid was 7.6. Thyroid problems can cause muscle weakness. My psoriasis were clear until end of March 2017 with the initial dose. It took until September 2017 to get the thyroid under control. I had another initial shot of Stelara end of September and was fine. Received 30 day shot end of October and told Nurse/Dr. I had been experiencing a sinus headache for about 2 weeks - no problem still received shot. The following week on a Saturday I had heart palpitations for about 3 hours while watching Penn State football (lost to Michigan State), but that had nothing to do with it. On Sunday, I had chest pain through to back and thought I was getting a bad cold and also had bad headache.
Went to the Doctor on Monday and had EKG which was normal. Blood Pressure was 186/68. Prescription for a z pack and a prescription for anxiety medicine was also received. It wasn't anxiety - took 1 pill and that was all - didn't help. I suffered with a severe headache for 3 Weeks. I had a follow up with my Primary Dr. in a week and my blood pressure had dropped to about 150 and told him the palpitations had stopped within a day of initially seeing him. Just had another pre-op for a hip replacement on 12/12/17 and it was down to 133/82. I do take a blood pressure pill and also a beta blocker which I had started years ago for a prolapse mitral valve. Hopefully surgery and healing process will go well. Also had blood work for Thyroid on 11/30 so hopefully it will be okay. Not sure if I'm having my next shot in Feb. 2018. My skin is clear for surgery, which is a blessing. Good Luck.
YES wiped out on 90 mg third injection. Skin great. Also insomnia.
- Stelara Information for Consumers
- Stelara Information for Healthcare Professionals (includes dosage details)
- Side Effects of Stelara (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 14 Aug 2016 • 1 answer
Updated 20 Feb 2015 • 2 answers
Plaque psoriasis WORSE since Stelara. Took 3 shots of 45ml- has anyone else seen their psoriasis get
Updated 29 Dec 2016 • 3 answers
Updated 14 Nov 2017 • 1 answer
Updated 31 Dec 2018 • 2 answers